# SDR SIMA2012058002

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 23,809 hours, 19,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE LEFT FORWARD OVERWING EMERGENCY LIGHT INOP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT FORWARD OVERWING EMERGENCY LIGHT LAMP IAW EMB 140 AMM 33-50-10.  OPERATIONAL CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
